# SDR AALA201710169028

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,736 hours, 28,030 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensing Element
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FWD EMERGENCY EXIT MESSAGE IN FLIGHT. FOUND THE MAGNET NOT MAKING CONTACT WITH THE SENSOR , POSITION THE MAGNET.
